# SDR AWKA2021022001

- Difficulty date: February 19, 2021
- Submitted: February 20, 2021
- Operation: Air carrier
- Aircraft: N351VJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20573
- Aircraft time: 3,596 hours, 1,830 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SOON AFTER TAKEOFF (APPROX. 1 MINUTE), SMOKE WAS NOTICED COMING FROM THE RT SIDE OF THE COCKPIT.  FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO HPN, WHERE THEY LANDED WITHOUT INCIDENT.  THIS AIRCRAFT HAD BEEN DE-ICED PRIOR TO DEPARTURE; BOTH THE APU AND ENGINES WERE NOT RUNNING AT THE TIME.  MAINTENANCE COMPLETED A VISUAL INSPECTION OF THE AIRCRAFT, OPERATED THE APU AND WITH THE ASSISTANCE OF THE FLIGHT CREW, PERFORMED GROUND ENGINE RUNS AT TAKEOFF POWER; NO DEFECTS WERE NOTED (UNABLE TO DUPLICATE).  A SUCCESSFUL CONFIDENCE FLIGHT WAS ACCOMPLISHED AND THE AIRCRAFT RETURNED TO SERVICE.
